Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 109, NWS Raleigh, NC

June 16, 20165 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 16, 2016, 11:24 PM EDT for 5 counties in North Carolina. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2016, 11:24 PM EDT (03:24 UTC)
Expired
Jun 17, 2016, 12:45 AM EDT
In force
81 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Durham County, NC, Granville County, NC, Orange County, NC, Person County, NC, Vance County, NC

The radar

The Raleigh/Durham radar (KRAX), 73 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2257 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

316 
WUUS52 KRAH 170324
SVRRAH
NCC063-077-135-145-181-170445-
/O.NEW.KRAH.SV.W.0109.160617T0324Z-160617T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1124 PM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PERSON COUNTY IN CENTRAL NORTH CAROLINA...
  NORTHERN ORANGE COUNTY IN CENTRAL NORTH CAROLINA...
  SOUTHERN VANCE COUNTY IN CENTRAL NORTH CAROLINA...
  CENTRAL GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA...
  NORTHWESTERN DURHAM COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 1245 AM EDT

* AT 1123 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ELMO TO NEAR RINGGOLD TO DANVILLE CITY...MOVING
  EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HENDERSON...OXFORD...ROXBORO...CREEDMOOR...BUTNER...KITTRELL...
  ROUGEMONT...CONCORD...STEM AND LAKE BUTNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

SOME WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3653 7905 3643 7889 3627 7830 3623 7834
      3623 7838 3617 7842 3616 7843 3618 7849
      3609 7860 3607 7881 3616 7916 3623 7926
      3624 7926 3624 7915 3654 7914
TIME...MOT...LOC 0323Z 292DEG 38KT 3667 7917 3657 7928 3658 7944 

HAIL...<.75IN
WIND...60MPH
 
$$

77
3 follow-up statements
172 
WWUS52 KRAH 170402
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1202 AM EDT FRI JUN 17 2016

NCC063-077-135-145-181-170445-
/O.CON.KRAH.SV.W.0109.000000T0000Z-160617T0445Z/
PERSON NC-ORANGE NC-VANCE NC-GRANVILLE NC-DURHAM NC-
1202 AM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR PERSON...NORTHERN ORANGE...SOUTHERN VANCE...CENTRAL GRANVILLE AND
NORTHWESTERN DURHAM COUNTIES...

AT 1202 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ROXBORO TO NEAR LEASBURG TO TOPNOT...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HENDERSON...OXFORD...ROXBORO...CREEDMOOR...BUTNER...KITTRELL...
ROUGEMONT...CONCORD...STEM AND LAKE BUTNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3651 7904 3643 7889 3627 7830 3623 7834
      3623 7838 3617 7842 3616 7843 3618 7849
      3609 7860 3607 7881 3616 7916 3623 7926
      3624 7926 3624 7915 3650 7914
TIME...MOT...LOC 0402Z 303DEG 31KT 3648 7899 3638 7910 3639 7926 

HAIL...<.75IN
WIND...60MPH
 
$$

77
668 
WWUS52 KRAH 170423
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1223 AM EDT FRI JUN 17 2016

NCC181-170431-
/O.CAN.KRAH.SV.W.0109.000000T0000Z-160617T0445Z/
VANCE NC-
1223 AM EDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VANCE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF VANCE
COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3651 7903 3643 7889 3633 7851 3615 7865
      3607 7881 3616 7916 3623 7926 3624 7926
      3624 7915 3650 7914
TIME...MOT...LOC 0421Z 296DEG 30KT 3640 7882 3630 7896 3625 7925 

$$

NCC063-077-135-145-170445-
/O.CON.KRAH.SV.W.0109.000000T0000Z-160617T0445Z/
PERSON NC-ORANGE NC-GRANVILLE NC-DURHAM NC-
1223 AM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR PERSON...NORTHERN ORANGE...SOUTHERN GRANVILLE AND NORTHWESTERN
DURHAM COUNTIES...

AT 1221 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF ROXBORO TO 6 MILES NORTH OF ROUGEMONT
TO NEAR PROSPECT HILL...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OXFORD...ROXBORO...CREEDMOOR...BUTNER...ROUGEMONT...CONCORD...STEM...
LAKE BUTNER...LAKE MICHIE AND SURL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
RALEIGH.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3651 7903 3643 7889 3633 7851 3615 7865
      3607 7881 3616 7916 3623 7926 3624 7926
      3624 7915 3650 7914
TIME...MOT...LOC 0421Z 296DEG 30KT 3640 7882 3630 7896 3625 7925 

HAIL...<.75IN
WIND...60MPH
 
$$

77
203 
WWUS52 KRAH 170435
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1235 AM EDT FRI JUN 17 2016

NCC063-077-135-145-170445-
/O.EXP.KRAH.SV.W.0109.000000T0000Z-160617T0445Z/
PERSON NC-ORANGE NC-GRANVILLE NC-DURHAM NC-
1235 AM EDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR PERSON...NORTHERN ORANGE...
SOUTHERN GRANVILLE AND NORTHWESTERN DURHAM COUNTIES WILL EXPIRE AT
1245 AM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RALEIGH.

LAT...LON 3651 7903 3643 7889 3633 7851 3615 7865
      3607 7881 3616 7916 3623 7926 3624 7926
      3624 7915 3650 7914
TIME...MOT...LOC 0434Z 292DEG 38KT 3640 7882 3630 7896 3625 7925 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:43 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 16, 9:43 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
943 PM EDT THU JUN 16 2016

.SYNOPSIS...
An approaching upper trough will bring a cold front into central NC
tonight, followed by a cooler northeasterly flow for the upcoming
weekend. A warming trend will commence by early next week as an
upper level ridge builds back over the region.

&&

.NEAR TERM /through Tonight/...
As of 943 PM Thursday...

Strong to locally severe thunderstorms possible over the northern
Piedmont and northeast Coastal Plain through around 200 am...

We most likely will not need a Severe Thunderstorm Watch for the
Raleigh CWA; however, the line of convection is behaving generally
as anticipated as it pushes into southern VA. The main thrust of the
damaging wind potential continues to be in the Richmond to Norfolk
areas with the line. The line has been building back westward and
extends across southwest VA westward into KY. Earlier thinking was
the the timing of the line of convection from the north (late
evening) would limit the severe threat for our region as the line
weakens. This still looks most likely, yet we still yet may have to
issue some Warnings for the northern tier, especially where the
boundary layer has become more favorable with less downslope
negating affects. The surface winds have actually backed to the
south and southeast (east of the Triad), allowing the low level
moisture to increase (dew points now in the 70s). Winds in the Triad
are now SW instead of NW, and there is a weak surface trough
extending from the lower pressure over central VA - southward into
northern NC. This region (along and east of this trough and where
the moisture is pooling) is a region that has the best chance of
getting localized severe wind gusts with the line. SPC has the
slight risk - across our northern tier - and this appears in line
with the current data. The line should weaken as it moves into our
northern tier of Piedmont counties, but there may still be some
damaging wind threat until at least 1200 am or 100 am. We will keep
the highest POP for thunderstorms from KINT and KGSO east and
northeast to KRDU to KRWI - with the best chance of a few Warnings
from Roxboro to KRWI and eastward. Otherwise, areas south and west
of the Triad to Fayetteville have little chance of storms with this
current event.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
As of 255 PM Thursday...

A stronger mid/upper level trof low will dive south across VA and
into northern NC towards mid day on Friday. Meanwhile, moisture will
be back on the increase in easterly low level flow as a surface low
lingers over eastern NC. Dew points will be in the mid to upper 60s
with precipitable water edging back above 1.5 inches by afternoon.
Instability will be unimpressive with cool air advection wrapping
around the low and mid level lapse rates of less than 6C/Km, but
expect at least scattered showers due to strong low convergence
around the low and secondary frontal zone pushing south
juxtapositioned with strong QG/DPVA forcing and favorable diffluence
aloft in the lee of the upper short wave. Highs will range from
upper 70s in the north where cloudiness will be prevalent early
to upper 80s which will benefit from morning insolation.

Cloudy skies will linger overnight with perhaps some light showers
lingering in the east through around midnight Friday night, but the
depth of the moist layer, and loss of lift should prove too shallow
and weak to produce any rain in the west. Northerly flow and
subsequent earlier clearing across the north will allow temps across
the northern tier to fall into the upper 50s, while lows will be
in the lower 60s south.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 250 PM Thursday...

Our weather for this weekend is shaping up to be very nice as our
area will be positioned between a closed upper low offshore of
Hatteras and a sprawling ridge that will extend from the four
corners region to the Miss Valley. Northerly flow will help
facilitate a fairly dry airmass across our area characterized by
pwats well under an inch. Low level thicknesses are progged to fall
during the weekend, bottoming out near 1370m by early Sunday and
resulting in below normal temps. Highs will range from the upper 70s
to lower 80s along with lows in the 50s.

The pattern will change little early next week (Monday through
Monday night) with dry weather continuing, although temps expected
to moderate to near normal - highs in the mid 80s and lows around
60.

For the mid-week period, a longwave trough is expected to deepen
over the east.  Look for a cold front to move through Tuesday night
or early Wednesday, resulting in isolated to scattered showers/tstms
along and ahead of it, followed by additional isolated showers/tstms
on Thursday as another short wave trough drops into the base of the
long wave trough. This pattern favors near to slightly below normal
temps.

&&

.AVIATION /00Z Friday through Tuesday/...
As of 840 PM Thursday....

24 Hour TAF Period: A line of convection will approach the area this
evening and possibly move into northern portions of central NC and
affecting KGSO, KINT, KRDU, and KRWI. If the storms hold together
they should move into northern portions of the between 10 PM to
midnight and bring the threat of gusty winds and sub-VFR conditions.
Otherwise, expect VFR conditions to generally continue with a chance
of sub-VFR conditions for locations that receive appreciable rain
late this evening into early Friday morning. A cold front will drop
southward through the area behind the convective on Friday with
north to northwesterly winds developing by mid to late Friday
morning at all TAF sites. Sub-VFR cigs (MVFR to possibly IFR) are
expected to develop by mid to late afternoon behind the front, with
some scattered showers developing during the afternoon.

Outlook: Chances of rain will continue into the overnight as a
stronger upper trof pivots across the area, with MVFR/IFR ceilings
possible tomorrow night in the deeper east to northeast low level
flow. Could see stratus return in the eastern TAF sites Saturday
night as well in continued northeast flow. Otherwise, VFR conditions
are then expected into early next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MLM
NEAR TERM...Badgett
SHORT TERM...mlm
LONG TERM...rah
AVIATION...7/mlm
Hazardous weather outlook, Jun 16, 4:37 PM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
437 PM EDT THU JUN 16 2016

NCZ007>011-021>028-038>041-172045-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
437 PM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS MAY APPROACH THE NORTHERN PIEDMONT AND
NORTHERN COASTAL PLAIN FROM THE NORTH BY MID EVENING. IF THE LINE
HOLDS TOGETHER, THERE IS A CHANCE OF A FEW STRONG TO POSSIBLY
SEVERE WIND GUSTS BETWEEN 900 PM AND 100 AM TONIGHT. THIS SMALL
THREAT WILL BE MAINLY ALONG AND NORTH IF INTERSTATES 40 AND 85.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

NCZ042-043-073>078-083>086-088-089-172045-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
437 PM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

PWB

In the hours before

Special weather statement, Jun 16, 10:52 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1052 PM EDT THU JUN 16 2016

NCZ008>011-170415-
WARREN   NC-HALIFAX   NC-VANCE   NC-GRANVILLE   NC-
1052 PM EDT THU JUN 16 2016

 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF WARREN...
HALIFAX...NORTHERN VANCE AND NORTHERN GRANVILLE COUNTIES UNTIL 1215
AM EDT...

AT 1049 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG TO
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CHASE CITY TO
NEAR KEELING. MOVEMENT WAS SOUTHEAST AT 55 MPH.

WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

DEADLY CLOUD TO GROUND LIGHTNING AND HEAVY RAIN WILL ALSO BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ROANOKE RAPIDS...HENDERSON...WARRENTON...HALIFAX...NORLINA...
LITTLETON...ENFIELD...WELDON...STOVALL AND MIDDLEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
55 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

MONITOR LOCAL RADIO STATIONS AND TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3651 7790 3648 7764 3644 7762 3641 7755
      3637 7755 3634 7759 3632 7757 3630 7754
      3632 7744 3620 7736 3614 7789 3619 7792
      3619 7797 3618 7798 3621 7802 3621 7809
      3625 7813 3648 7880 3654 7880 3654 7790
TIME...MOT...LOC 0249Z 299DEG 47KT 3685 7847 3673 7935

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 10:52 PM EDTSpecial Weather StatementRAHHalifax, Vance, Warren83 min
Jun 16, 11:02 PM EDTSevere Thunderstorm WarningRAHGranville, Halifax, Person, Vance, Warren58 min
Jun 17, 12:06 AM EDTSpecial Weather StatementRAHHalifax54 min
Jun 17, 12:17 AM EDTSpecial Weather StatementRAHVance, Warren28 min
Jun 17, 1:02 AM EDTSpecial Weather StatementRAHAlamance, Granville, Orange, Person, Vance, Warren58 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.